Brand: Anacin progressed Headache Formula, Arthriten, Backaid IPF, Goodys Extra Strength, Goody"s Headache Powders, ache Reliever Plus
Do not offer this medication to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can reason Reye"s syndrome, a serious and sometimes fatal problem in children.
You are watching: Can you drink monster after taking ibuprofen
Do not take much more than the recommended dose. An acetaminophen overdose can damage your liver or reason death.
Call your doctor at as soon as if girlfriend have: nausea, top stomach pain, ns of appetite, dark urine, yellowing of her skin or eyes, clay-colored stools, bloody or tarry stools, sneeze up blood or vomit the looks choose coffee grounds.
In rarely cases, paracetamol may cause a severe skin reaction. Stop taking this medicine and also call your medical professional right away if you have actually skin redness or a rash the spreads and causes blistering and also peeling.
What is acetaminophen, aspirin, and also caffeine?
Acetaminophen is a pains reliever and a heat reducer. Aspirin is a salicylate (sa-LIS-il-ATE). Caffeine is a central nervous device stimulant.
Acetaminophen, aspirin, and also caffeine is a mix medicine supplied to law pain led to by stress and anxiety headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the typical cold, or nasal congestion.
Do not usage aspirin because that heart or blood vessel problems unless your medical professional tells girlfriend to.
Acetaminophen, aspirin, and also caffeine may also be supplied for objectives not listed in this medication guide.
Do not give this medicine to a son or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye"s syndrome, a serious and also sometimes fatal problem in children.
You need to not usage this medication if you space allergic to paracetamol (Tylenol), aspirin, caffeine, or any type of NSAIDs (diclofenac, ibuprofen, indomethacin, meloxicam, naproxen, Advil, Aleve, Motrin, and also others).
Aspirin may cause stomach or minister bleeding, which deserve to be fatal. These problems can take place without warning when you room taking this medicine.
Ask a physician or pharmacist if this medicine is for sure to usage if girlfriend have ever had:liver disease, cirrhosis, a history of alcoholism, or if friend drink much more than 3 alcoholic beverages every day; asthma or seasonal allergies; fever through a stubborn neck; stomach ulcer, stomach or minister bleeding, ulcerative colitis; bleeding problems; kidney disease; or if girlfriend use medicine to law glaucoma or avoid blood clots.
If you take it acetaminophen, aspirin, and also caffeine come treat headache pain, seek medical attention if you have:a headache so negative you have to lie down; a headache that causes vomiting; what feels favor the worst headache you"ve ever had; a headache the seems various from her usual headaches; a headache every day; a headache ~ coughing, bending, exercising, or head injury; if you have never had migraines diagnosed by a doctor; or if friend are having your first headache after period 50.
Ask a doctor before using this medicine if you room pregnant or breastfeeding.
Taking aspirin throughout late pregnancy may reason bleeding in the mother or the baby throughout delivery. ask a doctor before using this medicine if you space pregnant.
How have to I take this medicine?
Use exactly as command on the label, or as prescribed by her doctor. Never use an ext than the recommended dose. An overdose of paracetamol can damages your liver or cause death.
Call your physician if your symptoms perform not improve after 7 days of treatment, or if you have actually a fever lasting much longer than 3 days, or any type of swelling or ache lasting longer than 10 days.
Overuse that migraine headache medication (more 보다 10 days per month) can make headaches worse. Phone call your doctor if this medicine seems to protect against working together well.
This medicine can impact the outcomes of certain medical tests. Tell any kind of doctor that treats you that you space using acetaminophen, aspirin, and caffeine.
If you require surgery, dentist work, or a clinical procedure, you may need to stop taking this medicine for a brief time.
What happens if I miss a dose?
Since acetaminophen, aspirin, and also caffeine is used when needed, you may not it is in on a dosing schedule. Skip any missed sheep if it"s nearly time because that your next dose. Do not use 2 doses in ~ one time.
Seek emergency medical attention or call the Poison help line in ~ 1-800-222-1222. An overdose of paracetamol can damages your liver or cause death.
Early signs of paracetamol overdose encompass loss that appetite, nausea, vomiting, sweating, or weakness. Later symptoms may include upper stomach pain, dark urine, and also yellowing of her skin or eyes.
Overdose symptom may also include ringing in your ears, headache, diarrhea, hallucinations, fast or slow-moving heart rate, or seizure (convulsions).
Ask a physician or pharmacist prior to using other medicines for pain, fever, swelling, or cold/flu symptoms. They may contain ingredients comparable to paracetamol or aspirin (such as ibuprofen, ketoprofen, or naproxen).
Avoid coffee, tea, cola, power drinks or other sources the caffeine while acquisition this medication. They can include to the side effects of the caffeine in the medication.
Get emergency medical aid if you have signs of an allergy reaction: hives; challenge breathing; ede of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a major skin reaction that have the right to be fatal. This might occur also if you have actually taken paracetamol in the past and had no reaction. Stop taking this medicine and call your medical professional right away if you have skin redness or a rash the spreads and causes blistering and also peeling. If you have this kind of reaction, you must never again take any kind of medicine that includes acetaminophen.
major anxiety, agitation, confusion, panic; easy bruising or bleeding; a light-headed feeling, favor you might pass out; dehydration symptoms --feeling very thirsty or hot, being unable to urinate, heavy sweating, or hot and also dry skin; symptoms that stomach bleeding --bloody or tarry stools, coughing up blood or vomit the looks like coffee grounds; high potassium --nausea, weakness, tingly feeling, chest pain, rarely often, rarely heartbeats, loss of movement; or liver problems --nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Common side impacts may include:upset stomach, heartburn; depressed mood, emotion anxious or restless; or sleep difficulties (insomnia).
This is not a finish list of next effects and also others may occur. Call your doctor for clinical advice around side effects. You may report side impacts to FDA in ~ 1-800-FDA-1088.
What various other drugs will affect acetaminophen, aspirin, and caffeine?
Other drugs may affect acetaminophen, aspirin, and caffeine, consisting of prescription and also over-the-counter medicines, vitamins, and herbal products. Tell your doctor about all your present medicines and also any medication you start or prevent using.
Where can I get more information?
Your pharmacist deserve to provide more information about acetaminophen, aspirin, and caffeine.
Remember, store this and all other medications out the the with of children, never ever share your drugs with others, and use this medication only for the point out prescribed.
See more: 2010 Chevy Malibu Knock Sensor Location, How To Repair A Chevy 2
Every initiative has to be made come ensure the the information provided by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, however no guarantee is make to that effect. Medicine information included herein may be time sensitive. Multum information has actually been compiled for use by medical care practitioners and consumers in the united States and therefore Multum does not warrant that uses external of the United states are appropriate, unless specifically shown otherwise. Multum"s drug information does not endorse drugs, diagnose patient or recommend therapy. Multum"s drug info is one informational source designed to help licensed medical care practitioners in caring for their patients and/or to offer consumers the town hall this company as a supplement to, and not a instead of for, the expertise, skill, knowledge and judgment of medical care practitioners. The lack of a warning for a provided drug or drug mix in no method should be interpreted to show that the drug or drug mix is safe, reliable or ideal for any kind of given patient. Multum does no assume any type of responsibility for any kind of aspect of healthcare administered v the aid of info Multum provides. The information had herein is not intended come cover all feasible uses, directions, precautions, warnings, drug interactions, allergic reactions, or disadvantage effects. If you have actually questions about the drugs you room taking, examine with her doctor, nurse or pharmacist.
Your use of the content noted in this company indicates that you have actually read, understood and also agree come the End-User patent Agreement, which deserve to be accessed through End-User license Agreement, which have the right to be accessed by clicking on this link.
This info does not change the advice that a doctor. Healthwise, Incorporated, disclaims any kind of warranty or liability because that your usage of this information. Your use of this information means that girlfriend agree come the regards to Use. Learn just how we construct our content.
Healthwise, Healthwise because that every health and wellness decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
NOTICE: This health and wellness information to be not developed by the college of Michigan health System (UMHS) and also may not necessarily reflect specific UMHS practices. For medical advice relating to your an individual condition, you re welcome consult your doctor. Complete disclaimer